On linked Jordan curves in $R^{3}$
Matematički vesnik, Tome 27 (1975) no. 4, p. 385
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
53A04
@article{MV_1975_27_4_a10,
author = {M. Mateljevi\'c},
title = {On linked {Jordan} curves in $R^{3}$},
journal = {Matemati\v{c}ki vesnik},
pages = {385 },
year = {1975},
volume = {27},
number = {4},
url = {http://geodesic.mathdoc.fr/item/MV_1975_27_4_a10/}
}
M. Mateljević. On linked Jordan curves in $R^{3}$. Matematički vesnik, Tome 27 (1975) no. 4, p. 385 . http://geodesic.mathdoc.fr/item/MV_1975_27_4_a10/